# SDR USAA991247

- Difficulty date: November 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N279AU
- Make and model: Boeing 737-2B7
- Aircraft serial: 22891
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Condition: Cracked
- Location: Pax Door
- Part time: 22,891 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-5 CHECK VISUAL AND EDDY CURRENT INSPECTION, FOUND A .125 INCH CRACK IN FORWARD ENTRY DOOR UPPER HINGE CUTOUT DOOR SKIN.  INSTALLED DOUBLER PER TR 52-10-05 AND EA 65479.  (M)
